Publication detail

On oscillations of solutions to second-order linear delay differential equations

OPLUŠTIL, Z. ŠREMR, J.

Original Title

On oscillations of solutions to second-order linear delay differential equations

English Title

On oscillations of solutions to second-order linear delay differential equations

Type

journal article - other

Language

en

Original Abstract

New oscillation criteria are proved for second-order two-term linear delay differential equations with locally integrable coefficients and measurable delays. In particular, a suitable a priori lower bound of non-oscillatory solutions is found, which plays a crucial role in the proofs of the results obtained.

English abstract

New oscillation criteria are proved for second-order two-term linear delay differential equations with locally integrable coefficients and measurable delays. In particular, a suitable a priori lower bound of non-oscillatory solutions is found, which plays a crucial role in the proofs of the results obtained.

Keywords

Linear second-order delay differential equation; oscillatory solution

RIV year

2013

Released

06.03.2013

Publisher

Springer Verlag

Location

Consultants Bureau, An Imprint of Springer Verlag, New York, United States

Pages from

65

Pages to

94

Pages count

30

BibTex


@article{BUT98320,
  author="Zdeněk {Opluštil} and Jiří {Šremr}",
  title="On oscillations of solutions to second-order linear delay differential equations",
  annote="New oscillation criteria are proved for second-order two-term linear delay differential equations with locally integrable coefficients and measurable delays. In particular, a suitable a priori lower bound of non-oscillatory solutions is found, which plays a crucial role in the proofs of the results obtained.",
  address="Springer Verlag",
  chapter="98320",
  institution="Springer Verlag",
  number="1",
  volume="2013 (20)",
  year="2013",
  month="march",
  pages="65--94",
  publisher="Springer Verlag",
  type="journal article - other"
}